# SDR COMA9511965

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249024
- Condition: Defective
- Location: Rt Engine
- Part time: 75,192 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RT PROPELLER FEATHERED DURING TAKEOFF.  FDR DATA INDICATED TORQUE REACHED 132 PERCENT.  REPLACED PROPELLER DUE TO OVER TORQUE AND REPLACED PROPELLER PITCH CONTROL FOR UNCOMMANDED FEATHERING.
